# SDR SWAA2015061940961

- Difficulty date: June 4, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 38,967 hours, 25,484 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 115A2781
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE WIGGLE PLATE CRACKED ON LOWER WING SKIN INBD SIDE OF NR 1 ENG STRUT.  R & R WIGGLE PLATE IAW SRM.
